# SDR P5CA9500789

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69B401425
- Condition: Failed
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSH-BACK, LT WING OVERHEAT LIGHT AND FORWARD CARGO OVERHEAT LIGHT CAME ON.  REPLACED FAILED DUCT BETWEEN NR 1 AND NR 2 PYLON.
